5 doctors weighed in:
Are there any severe side effects with taking celebrex (celecoxib) for 2 weeks with coumadin?
5 doctors weighed in

Dr. Ted King
Phlebology
3 doctors agree
In brief: Not the best idea
As dr. Rosenfeld said, taking both together can certainly increase your risk of bleeding.
It is possible to take an anti-inflammatory medicine while on Coumadin but you are probably better off not. If you do take it, you will also need to check you INR to make sure the Celebrex (celecoxib) isn't affecting the effectveness of the coumadin.

In brief: Not the best idea
As dr. Rosenfeld said, taking both together can certainly increase your risk of bleeding.
It is possible to take an anti-inflammatory medicine while on Coumadin but you are probably better off not. If you do take it, you will also need to check you INR to make sure the Celebrex (celecoxib) isn't affecting the effectveness of the coumadin.
Dr. Ted King
Dr. Ted King
Thank
Dr. David Rosenfeld
Pain Management
2 doctors agree
In brief: Avoid
The combination may increase the risk of gastointestinal bleeding.

In brief: Avoid
The combination may increase the risk of gastointestinal bleeding.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors